Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 15, 2015, 2:52 PM CDT for Calhoun County, Jersey County, Illinois; Saint Charles County, Missouri. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 2:52 PM CDT (19:52 UTC)
- Expired
- May 15, 2015, 3:15 PM CDT
- In force
- 23 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Jersey County, IL, Saint Charles County, MO
The radar
The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 2:57 PM CDT | TSTM WND DMG | 1 W Fieldon, IL | TREE DOWN BLOCKING ROUTE 16 |
| May 15, 3:00 PM CDT | TSTM WND DMG | Jerseyville, IL | SEVERAL TREES DOWN WITHIN THE CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
177
WUUS53 KLSX 151952
SVRLSX
ILC013-083-MOC183-152015-
/O.NEW.KLSX.SV.W.0069.150515T1952Z-150515T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 315 PM CDT
* AT 250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAFTON...
AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JERSEYVILLE...ELSAH...GRAFTON...MEPPEN...BATCHTOWN...OTTERVILLE...
NUTWOOD...MCCLUSKY...DELHI AND FIELDON.
THIS WARNING INCLUDES PERE MARQUETTE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3900 9027 3892 9027 3888 9029 3889 9033
3883 9036 3885 9063 3912 9069 3912 9060
3918 9058 3918 9051 3916 9049 3918 9049
3918 9031 3919 9018
TIME...MOT...LOC 1952Z 194DEG 25KT 3896 9047
HAIL...0.75IN
WIND...60MPH
$$
BRITT2 follow-up statements
332
WWUS53 KLSX 152004
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT FRI MAY 15 2015
ILC013-MOC183-152014-
/O.CAN.KLSX.SV.W.0069.000000T0000Z-150515T2015Z/
CALHOUN IL-ST. CHARLES MO-
304 PM CDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES AND
CALHOUN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3919 9018 3896 9029 3897 9049 3905 9057
3912 9060 3914 9058 3918 9058 3918 9051
3916 9049 3918 9049 3918 9031
TIME...MOT...LOC 2004Z 194DEG 25KT 3912 9040
$$
ILC083-152015-
/O.CON.KLSX.SV.W.0069.000000T0000Z-150515T2015Z/
JERSEY IL-
304 PM CDT FRI MAY 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JERSEY COUNTY
UNTIL 315 PM CDT...
AT 303 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JERSEYVILLE...
AND MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JERSEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3919 9018 3896 9029 3897 9049 3905 9057
3912 9060 3914 9058 3918 9058 3918 9051
3916 9049 3918 9049 3918 9031
TIME...MOT...LOC 2004Z 194DEG 25KT 3912 9040
HAIL...0.75IN
WIND...60MPH
$$
BRITT640
WWUS53 KLSX 152014
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CDT FRI MAY 15 2015
ILC083-152024-
/O.EXP.KLSX.SV.W.0069.000000T0000Z-150515T2015Z/
JERSEY IL-
314 PM CDT FRI MAY 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR JERSEY COUNTY WILL EXPIRE AT
315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3919 9018 3896 9029 3897 9049 3905 9057
3912 9060 3914 9058 3918 9058 3918 9051
3916 9049 3918 9049 3918 9031
TIME...MOT...LOC 2014Z 194DEG 25KT 3919 9038
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:54 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 15, 12:54 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1254 PM CDT Fri May 15 2015 .UPDATE: Issued at 1131 AM CDT Fri May 15 2015 Scattered thunderstorms have developed over parts of central and southeast Missouri and will likely continue to develop into the afternoon as shortwave trough currently over Kansas and Oklahoma moves northeast. Expect current storms to spread northeast and have continued likely pops into early-mid afternoon as this shortwave moves over the CWA in an environment where SPC objective analysis shows MUCAPES already in the 1000-3000 J/kg range. Upped temps by a few degrees as we are already exceeding going highs in a few locations because of sunshine this morning. Britt && .SHORT TERM: (Through Tonight) Issued at 346 PM CDT Thu May 14 2015 Ongoing SHRAs that have percolated all night should slowly diminish this mrng with the weakening of the LLJ after 12Z. More SHRAs are expected to dvlp later today. The region is under the influence of SW flow aloft emanating from a closed low that is just coming into CA. This system will set the stage for an active prd thru the wknd. The key to the PoP fcst will be timing of subtle short waves. The first one should pass thru this aftn. The atmosphere will be largely uncapped so scttrd SHRAs/TSTMs are expected to dvlp across the Ozarks drng the late mrng/early aftn and then move NE in response to the approaching short wave. Guidance is indicating that there will be a bit of a bndry/slight wind shift across the nthrn CWA this aftn. Dps are also fcst to pool some along this subtle feature enhancing the CAPE with values in excess of 1500 J/kg by aftn. The SVR potential seems to be limited tho due to marginal shear of around 20 kts. That being said...can't rule out strong to isld SVR storms for a few hrs drng the aftn with hail being the biggest threat. Precip chances diminish with the heating of the day as instability wanes and forcing lifts NE of the FA. I keep slight chance PoPs going overnight due to the favorable WAA pattern and a 30-40kt LLJ. Temps should be above normal with highs in the low 80s. 2% .LONG TERM: (Saturday through Thursday) Issued at 337 AM CDT Fri May 15 2015 (Saturday thru Sunday night) Saturday appears to be a repeat performance of Friday with another low amplitude short wave fcst to affect the FA. This time the focus appears to be a cross SE MO and sthrn IL tho. Atmosphere becomes uncapped once again drng the aftn so SHRAs/TSTMs should dvlp thru the aftn. Convective parameters vary by model with the GFS having more CAPE than the NAM but less shear. I think the SVR potential is fairly limited due to shear of less than 30 kts. This round of storms should diminish with loss of day-time heat as the responsible short wave lifts NE. The next round of precip is expected to approach the CWA overnight as the main upper lvl system ejects NE. There should be a decent shot of rain across the CWA as this feature passes. Sunday represents the best chance for SVR storms with this episode. Warm temps will combine with DPs in the 60s to near 70 to produce an unstable atmosphere by aftn. Shear is higher...on the order of 40-50 kts due to the better upper lvl support. The low is fcst to move from the Rockies on Sat mrng to the ern Dakotas by Sun evng. The main thrust of precip should exit the CWA by evng with just some lingering chances across the SErn portion of the FA Sunday night. Temps will remain above normal thru the wknd with highs in the low/mid 80s. (Monday thru Thursday) The upper lvl pattern becomes zonal by Mon evng with ridging expected by the middle of the week. At the SFC...the cold front assoc with the wknd system pushes thru Mon mrng ending any threat of precip across the S/E portion of the CWA. Strong 1035mb SFC ridge builds into the Plains Mon night thru Tue night. The next short wave approaches the region on Wed bringing the next chance for rain for Wed night and Thu. The SFC ridge builds back into the region for the end of the week. This looks like an extended prd of aob normal temps with a cool Canadian SFC ridge anchored to the north of the FA producing persistent N/NE/E SFC flow. The week starts with 850 temps a few degrees either side of 10 but cools to the mid/upper single digits by Thursday. 2% && .AVIATION: (For the 18z TAFs through 18z Saturday Afternoon) Issued at 1237 PM CDT Fri May 15 2015 Extensive cu and spotty showers/thunderstorms have developed within the last hour or so in response to heating of the moist and unstable air mass residing across the region. In addition to the spotty/isolated activity, a more organized band of showers and thunderstorms extended from north of KAIZ-KVIH and was moving northward with another band in southeast MO moving northeastward. Cummulatively all of this shower and thunderstorm activity merits a combination of VCTS and TEMPO groups for thunderstorms in the TAFS. Direct impacts are hard to gage but conditions at any of the terminals impacted could briefly fall into the MVFR-IFR flight category with some gusty winds of 20-30 mph. This activity should both exit the area and weaken with loss of heating late this afternoon and early this evening. There will remain a threat of showers and thunderstorms just about anywhere tonight into Saturday morning but the coverage of them and timing at a specific point is extremely difficult to gage, and I have only mentioned shra in the St. Louis area TAFS from 09-15z in association with an upper level disturbance. Specifics for KSTL: Extensive cu and spotty showers/thunderstorms have developed within the last hour or so in response to heating of the moist and unstable air mass residing across the region. In addition to the spotty/isolated activity, a more organized band of showers and thunderstorms extended from north of KAIZ-KVIH and was moving northward with another band in southeast MO moving northeastward. Cummulatively all of this shower and thunderstorm activity merits a combination of VCTS and TEMPO groups for thunderstorms at KSTL. The direct impact is hard to gage but conditions could briefly fall into the MVFR-IFR flight category with some gusty winds of 20-30 mph. This activity should both exit the area and weaken with loss of heating by early this evening. An upper level disturbance will bring another threat of showers/thunderstorms late tonight. Given the uncertainty in coverage and timing, I have only mentioned shra from 09-15z. Glass && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 15, 10:59 AM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1059 AM CDT FRI MAY 15 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1059 AM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THROUGH THIS AFTERNOON. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...STRONG STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE CHANCE FOR THUNDERSTORMS CONTINUES THROUGH SUNDAY NIGHT. SOME OF THE STORMS ON SUNDAY MAY BE SEVERE..ESPECIALLY FOR AREAS ALONG AND NORTH OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BRITT
In the hours before
Special weather statement, May 15, 1:08 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 108 PM CDT FRI MAY 15 2015 MOZ041-050-051-151845- BOONE MO-CALLAWAY MO-MONTGOMERY MO- 108 PM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...CALLAWAY AND SOUTHEASTERN BOONE COUNTIES UNTIL 145 PM CDT... AT 104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTERTOWN TO CHAMOIS...AND MOVING NORTHEAST AT 25 MPH. AT 1253 PM CDT...A 46 MPH WIND GUST WAS REPORTED AT THE JEFFERSON CITY AIRPORT. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ASHLAND... FULTON... MONTGOMERY CITY... NEW BLOOMFIELD... MINEOLA... NEW FLORENCE... WILLIAMSBURG... THIS STORM WILL AFFECT GRAHAM CAVE STATE PARK AND ROCK BRIDGE STATE PARK. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 128 TO EXIT 175. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Special weather statement, May 15, 1:27 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 127 PM CDT FRI MAY 15 2015 MOZ036-151900- PIKE MO- 127 PM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 200 PM CDT... AT 125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOWLING GREEN...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOWLING GREEN... LOUISIANA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, May 15, 1:53 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 PM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL ST. LOUIS 38.64N 90.24W
05/15/2015 E0.70 INCH ST. LOUIS CITY MO TRAINED SPOTTER
LINDENWOOD PARK NEIGHBORHOOD IN ST. LOUIS CITY.
&&
CARNEYSpecial weather statement, May 15, 1:56 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 156 PM CDT FRI MAY 15 2015 ILZ100-MOZ063-064-151930- MADISON IL-ST. LOUIS MO-ST. LOUIS CITY MO- 156 PM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS CITY...NORTHEASTERN ST. LOUIS AND SOUTHWESTERN MADISON COUNTIES UNTIL 230 PM CDT... AT 151 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM IN ST. LOUIS CITY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UNIVERSITY CITY... ST. LOUIS... HILLSDALE... BEL-RIDGE... NORMANDY... NORTHWOODS... COOL VALLEY... JENNINGS... FERGUSON... VENICE... THIS STORM WILL AFFECT HORSESHOE LAKE STATE PARK AND SCOTT JOPLIN HISTORIC SITE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Special weather statement, May 15, 2:04 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 204 PM CDT FRI MAY 15 2015 ILZ097-098-MOZ036-151945- CALHOUN IL-PIKE MO-PIKE IL- 204 PM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN COUNTY IN SOUTHWEST ILLINOIS...AND SOUTHERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 245 PM CDT... AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF LOUISIANA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CLARKSVILLE... PLEASANT HILL... BELLEVIEW... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Special weather statement, May 15, 2:25 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 225 PM CDT FRI MAY 15 2015 MOZ061-063-152000- ST. CHARLES MO-ST. LOUIS MO- 225 PM CDT FRI MAY 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR ST. LOUIS AND EASTERN ST. CHARLES COUNTIES UNTIL 300 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHESTERFIELD...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WARSON WOODS... FRONTENAC... CREVE COEUR... LADUE... MARYLAND HEIGHTS... OLIVETTE... ST. CHARLES... UNIVERSITY CITY... OVERLAND... ST. ANN... THIS STORM WILL AFFECT CONFLUENCE STATE PARK AND FIRST MISSOURI STATE CAPITOL HISTORIC SITE. THIS STORM WILL ALSO IMPACT... INTERSTATE 70 IN MISSOURI FROM EXIT 225 TO EXIT 231. INTERSTATE 44 FROM EXIT 272 TO EXIT 274. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.